MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? SOFT; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394250060300
Medical Device Problem Codes Break (1069); Premature Activation (1484); Malposition of Device (2616); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc and was unavailable per the customer.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.Investigation results: device analysis findings: the device was implanted; therefore, a technical analysis was unable to be performed.Device history record (dhr) review: a ship history review for the reported upn was performed for the reporting customer.Of the batches most recently shipped to the reporting facility preceding the procedure date, there were no manufacturing deviations for any of the batch numbers that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the embold device confirmed that the reported events are known events defined in the product's risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported that the coil prematurely deployed, and protruded from the target lesion.An embold soft 6x30 was selected for use to treat a gastrointestinal bleed.The target lesion was located in the mildly tortuous and calcified gastroduodenal artery (gda), which was 6 mm in diameter.During use of the embold soft 6x30, the coil deployed prematurely within the microcatheter without breaking the proximal release perforation.As a result, the physician was unable to position the coil precisely within the target lesion.The physician was able to push the coil out of the microcatheter, but a portion of the coil extended from the gda into the hepatic artery.There was no additional intervention performed, and no patient complications as a result of this event.The patient was expected to recover fully.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc, and was unavailable per the customer.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.Investigation results: device analysis findings: the device was implanted; therefore, a technical analysis was unable to be performed.Device history record (dhr) review: a ship history review for the reported upn was performed for the reporting customer.Of the batches most recently shipped to the reporting facility preceding the procedure date, there were no manufacturing deviations for any of the batch numbers that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the embold device confirmed that the reported events are known events defined in the product's risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported that the coil prematurely deployed, and protruded from the target lesion.An embold soft 6x30 was selected for use to treat a gastrointestinal bleed.The target lesion was located in the mildly tortuous and calcified gastroduodenal artery (gda), which was 6 mm in diameter.During use of the embold soft 6x30, the coil deployed prematurely within the microcatheter without breaking the proximal release perforation.As a result, the physician was unable to position the coil precisely within the target lesion.The physician was able to push the coil out of the microcatheter, but a portion of the coil extended from the gda into the hepatic artery.There was no additional intervention performed, and no patient complications as a result of this event.The patient was expected to recover fully.It was further clarified that the coil broke within the microcatheter at the coupler.

Brand Name
EMBOLD? SOFT
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
business and technology park
model farm road
cork
EI  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24606925
Report Number2124215-2026-14376
Device Sequence Number16045432
Product Code KRD
UDI-Device Identifier00191506026547
UDI-Public(01)00191506026547
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K230706
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394250060300
Device Catalogue NumberM001394250060300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown